MathSciNet Relay Station
MathSciNet bibliographic data
MR2537523 60K35 (60F05 60G57 60J80)
Cox, J. Theodore; Schinazi, Rinaldo B. Survival and coexistence for a multitype contact process. Ann. Probab. 37 (2009), no. 3, 853–876.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement